MathSciNet Relay Station
MathSciNet bibliographic data
MR1031663 (91h:47009) 47A45 (30H05 46E20 47B38)
Guyker, James The de Branges-Rovnyak model. Proc. Amer. Math. Soc. 111 (1991), no. 1, 95–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement